Shortest paths and load scaling in scale-free trees

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Szabó, Gábor
dc.contributor.author Alava, Mikko J.
dc.contributor.author Kertész, János
dc.date.accessioned 2015-12-02T10:02:00Z
dc.date.available 2015-12-02T10:02:00Z
dc.date.issued 2002
dc.identifier.citation Szabó, Gábor & Alava, Mikko J. & Kertész, János. 2002. Shortest paths and load scaling in scale-free trees. Physical Review E. Volume 66, Issue 2. 026101/1-8. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.026101. en
dc.identifier.issn 1539-3755 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/18926
dc.description.abstract The average node-to-node distance of scale-free graphs depends logarithmically on N, the number of nodes, while the probability distribution function of the distances may take various forms. Here we analyze these by considering mean-field arguments and by mapping the m=1 case of the Barabási-Albert model into a tree with a depth-dependent branching ratio. This shows the origins of the average distance scaling and allows one to demonstrate why the distribution approaches a Gaussian in the limit of N large. The load, the number of the shortest distance paths passing through any node, is discussed in the tree presentation. en
dc.format.extent 026101/1-8
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review E en
dc.relation.ispartofseries Volume 66, Issue 2
dc.rights © 2002 American Physical Society (APS). This is the accepted version of the following article: Szabó, Gábor & Alava, Mikko J. & Kertész, János. 2002. Shortest paths and load scaling in scale-free trees. Physical Review E. Volume 66, Issue 2. 026101/1-8. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.66.026101, which has been published in final form at http://journals.aps.org/pre/abstract/10.1103/PhysRevE.66.026101. en
dc.subject.other Physics en
dc.title Shortest paths and load scaling in scale-free trees en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword scale-free trees en
dc.subject.keyword Barabási-Albert model en
dc.identifier.urn URN:NBN:fi:aalto-201512015456
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physreve.66.026101
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

My Account